MAUDE Adverse Event Report: WAISMED LTD. NIO ADULT; INTRAOSSEOUS ACCESS DEVICE FOR ADULTS

WAISMED LTD. NIO ADULT; INTRAOSSEOUS ACCESS DEVICE FOR ADULTS
Model Number NIO-A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2025
Type of Reportable Event Death
Event or Problem Description
Patient was in cardiac arrest with cpr being performed.Crew arrived and took over cpr.Iv was attempted and failed.Nio was brought out, site located and when we spun the top on the nio to unlock it, it was tight to turn.Pressure placed with dominant hand, other hand stabilizing nio.Nio did not deploy, second crewmember attempted to deploy it and it did not work.Second nio was brought out and the same thing happened.Top was tight to spin and it did not deploy for either the rn or aemt.Manual io was placed in this patient first attempt.Cpr continued.Patient died.One of the nio that did not deploy was brought back to the station and is currently being sent back with the provided shipping label.

Brand Name
NIO ADULT
Common Device Name
INTRAOSSEOUS ACCESS DEVICE FOR ADULTS
Manufacturer (Section D)
WAISMED LTD.
10 amal st.
afek industrail park
rosh ha'yin , israel, 48092 34
IS  4809234
MDR Report Key21756448
Report Number3008258694-2025-00001
Device Sequence Number8220819
Product Code FMI
UDI-Device Identifier07290008325059
UDI-Public07290008325059
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2025
Report Date (Section F) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNIO-A
Device Catalogue NumberNIO-A
Device Lot Number2440043
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/27/2025
Date Report to Manufacturer04/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR
Patient SexFemale
Patient Weight77 KG
Date Report Sent to FDA04/02/2025